Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Is it just me, or does anyone else seem to have this happening to them? I noticed that after starting to use products for acne for a few years my lips have gotten really light.... especially my top lip and around the outside of my bottom lip. This makes them appear smaller then what they were... what's going on here?!! I'm so confused especially because even though my lips appear lighter, I still have red acne marks...... wacko.gif Has this happened to anyone else? I've used so many meds. for acne that I don't remember all of the names or if they had some type of bleaching agent in them or whatever, but it is still remaining like that even now that I'm only using a natural zinc creme. Does lips return to normal color or darken?? lmao... this sounds so stupid, but hey, I'm a girl, we worry about these things. ninja.gif

Share this post


Link to post
Share on other sites

what? you have ance on your lips?

or do you use products on your lips?

why in the world would you put anything on your lips?

damn

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×